C.R. BARD, INC. (BASD) -3006260740 POWERPICC SV CATHETER W/ SHERLOCK 3CG (TPS) STYLET BASIC TRAY; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported by customer that picc tubing leaking, appears to be leaking from where the tubing enters the wings of the device.Incident or problem information.Date of incident (yyyy-mm-dd): (b)(6) 2023.Level of harm/impact of incident: patient required new picc insertion, including unplanned or time and sedation.